Das Anfangswertproblem im Großen für eine Klasse nichtlinearer Wellengleichungen. (German) Zbl 0111.09105

Full Text: DOI EuDML


[1] Courant, R., u.D. Hilbert: Methoden der Mathematischen Physik, Bd. II. Berlin 1937. · JFM 63.0449.05
[2] Friedrichs, K., u.H. Lewy: Über fortsetzbare Anfangsbedingungen bei hyperbolischen Differentialgleichungen in drei Veränderlichen. Nachr. d. Ges. d. Wissensch. zu Göttingen, Math.-Phys. Klasse 1932, 135-143. · Zbl 0004.35002
[3] Jörgens, K.: Über die nichtlinearen Wellengleichungen der mathematischen Physik. Math. Annalen138, 179-202 (1959). · Zbl 0092.09701
[4] Nirenberg, L.: On elliptic partial differential equations. Ann. Scuola Norm. Super. Pisa, Ser. III13, 115-162 (1959). · Zbl 0088.07601
[5] Schiff, L. I.: Nonlinear meson theory of nuclear forces I. Physic. Rev.84, 1-9 (1951). · Zbl 0054.08305
[6] Sobolew, S.: Sur un théorème d’analyse fonctionnelle. Mat. Sbornik4, 471-496 (1938).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.